Groups of automorphisms of cyclic trigonal Riemann surfaces

E. Bujalance , F. J. Cirre , Grzegorz Gromadzki

Abstract

n/a
Author E. Bujalance
E. Bujalance,,
-
, F. J. Cirre
F. J. Cirre,,
-
, Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesJournal of Algebra, ISSN 0021-8693, (A 25 pkt)
Issue year2009
Vol322
No4
Pages1086-1103
Keywords in EnglishRiemann surfaces, automorphism groups
DOIDOI:10.1016/j.jalgebra.2009.05.017
URL http://dx.doi.org/10.1016/j.jalgebra.2009.05.017
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2009 = 0.632 (2) - 2009=0.738 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back